Fixed Point Theory and Applications
Volume 2009 (2009), Article ID 173028, 7 pages
Research Article

The C1 Solutions of the Series-Like Iterative Equation with Variable Coefficients

Mathematics and Computational School, Zhanjiang Normal University, Zhanjiang, Guangdong 524048, China

Received 23 March 2009; Revised 11 June 2009; Accepted 6 July 2009

Academic Editor: Tomas Domínguez Benavides

Copyright © 2009 Yuzhen Mi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By constructing a structure operator quite different from that of Zhang and Baker (2000) and using the Schauder fixed point theory, the existence and uniqueness of the C1 solutions of the series-like iterative equations with variable coefficients are discussed.